Cat, Ed and I in a very old graveyard, Western Australia.
Ive been very fastidious in the care of my hands and feet since taking Sutent. Keeping them dry and clean and using copious amounts of 'Udder Cream' which is recommended for 'hand and foot syndrome' - something a lot of chemotherapy patients suffer from. On occasion my fingers have been pretty sore but in general my feet have been fine.
Except for one spot on the ball of my left foot. Just a small hard spot, but right on a pressure point.
Yesterday I went to see a chiropodist thinking maybe she could put a dressing or something on it to make walking easier next week. I explained all about Sutent and the effect it could have on your hands and feet. She listened very patiently - took one look at the sole of my foot - and said 'Its a corn'
A corn ???
Boy did I feel foolish. There I was rabbiting on about Sutent and blood flow restriction and it ends up I have a CORN !
She was very sweet and admitted corns could be very painful - and then attacked it with a scalpel. Which really hurt !!
After a few painful minutes she had hacked it out and put a big dressing over the hole that was left. And I hobbled out of her surgery in more pain than I had entered. But it will get better, by next week she promised.
Just goes to show you - here I am battling a terminal illness and the worst thing I have to worry about right now is a corn !!